# SDR AALA20030804

- Difficulty date: July 27, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT INTERRUPTED DUE TO FLAP DISAGREE EICAS MESSAGE.  AIRCRAFT RETURNED VVI AND LANDED WITHOUT INCIDENT.  PERFORMED BITE TEST WITH NO FAULTS NOTED.  MESSAGE CLEARED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
